# SDR HYIA20220413001

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 38,364 hours, 38,752 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 514110314
- Part serial: UT0127
- Condition: Cracked
- Location: Rt Mlg
- Part time: 1,591 hours, 3,516 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR TRUNNION UPPER TORQUE LINK TAB BROKE ON LANDING
